Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Flu, stomach cramping, red blotches all over body. Suffering from cerebral palsy. Administered ibuprofen. Advise medication

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 262 Questions
My child has cerebral palsy and he is sick right now. he has had flu like symptoms for 8 days and its causing his stomach a lot of cramping as well. My concern is he woke up this morning with red blotches all over more dominant on his cheeks and his ears are bright red. He's warm so I have him ibuprophen and a bath to cool him down but it didn't go away.
Posted Tue, 23 Apr 2013 in Child Health
Answered by Dr. Balaji Chinnasami 1 hour later

Thanks for your query to XXXXXXX

It looks like your child is suffering from Infection, probably a viral infection. Since this has been persisting for more than 8 days,

Have you consulted a pediatrician?

Has any blood tests been done (to know the cause of his sickness)?

How long have you been giving him Ibuprofen- because ibuprofen is known to cause rashes and gastritis (ie stomach upset) in some children. Paracetamol(Tylenol)is safer alternative than ibuprofen. Anti ulcer drugs like gelusil, digene helps soothe the cramps. For the rash application of calamine containing lotions is recommended.

I strongly suggest you to see a pediatrician if you hadn't seen so far, because fever over a week bothers me.

Hope your son gets well soon. Take care.

I would be happy to answer further queries, or else kindly close the query & rate it.

Dr. Balaji Chinnasami
Assistant Professor-Pediatrics.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor